# SDR FDEA201505011350

- Difficulty date: May 1, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 250 hours, 13,722 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327257300000
- Condition: Damaged
- Location: Frames 37-38
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY FLOOR PANEL 132SG HAS DAMAGE.  DENTS & BROKEN PARTS ALONG THE EDGE, INTERIOR SURFACE.  FABRICATED FLOOR PANEL IAW DWG SRZ 25-005.  CAT A MAJOR REPAIR.
